Doctor insights on:
Klonopin Overdose In Children
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
Out of curiosity I have seen my friend take 12 one mg klonopin (clonazepam). How many mg would it take to overdose?
...and death: It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant. The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information. ...Read more
What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin (clonazepam)?
Serious: These are very high doses of both medications. The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin (clonazepam) can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin. ...Read more
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue. Unless you have liver or kidney disease these doses are not excessive. Again ck with your dr about making adjustments if you are too sedated and do not drive or operate dangerous machinery. ...Read more
How hard is it overdose on my medicine i'm on 1.5 mg of klonopin 80 mg of inderal (propranolol) and 45 mg of remeron at night that's it wife says its a lot ?
Medication Question: It would be best for you to contact your prescribing physician. If meds are prescribed by different physicians contact one of them and ask about all three in combination. You would be well served to contact a psychologist to help you deal with your anxiousness. That may help to relieve some of your other symptoms too. According to the cdc 90% of all doctor visits in the us are caused by stress. ...Read more
I overdosed on benedryl, klonopin (clonazepam) and trazadone 2 days ago. I'm having droopy eyes, blurred vision, etc Is this life threatening or will it wear off?
Benzodiazepine: Klonopin (clonazepam) is a benzodiazepine, the same class of medication as valium (diazepam), Ativan (lorazepam), xanax (alprazolam), Restoril (temazepam), versed (midazolam) and others. It is fda approved for the treatment of seizure disorder (epilepsy) and panic disorder. Has other uses having to do with neurologic or psychiatric problems.Is a controlled substance due to addictive potential. ...Read moreSee 1 more doctor answer
Klonopin (clonazepam) addiction: Good question. For vulnerable people, the pleasurable sensations that make addictive drugs disastrously attractive occur when Dopamine levels in the brain’s reward area surge abruptly. Usually there are neurons in the brain that inhibit this result, by downregulating dopamine-producing neurons. Benzos like Klonopin (clonazepam) inhibit these "inhibitory" neurons -- taking the brakes off the Dopamine surge. ...Read more
Need details!: Low for one high for another--and people can develop dependency, requiring and tolerating higher and higher doses that seem "low". If you are taking, say, a few mg a day and the dose is stable, you are probably ok, but klonipin should always be supervised by someone knowledgable and attentive. ...Read moreSee 1 more doctor answer